# SDR AALA20030765

- Difficulty date: July 2, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING ACCOMPLISHMENT OF ENGINEERING REQUEST OT CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, FOUR GIRT BAR SPRINGS NEEDING REPLACED.  REPLACED GIRT BAR SPRINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
